# SDR C2XA06IA117

- Difficulty date: July 26, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N12519
- Make and model: Emb EMB-135LR
- Aircraft serial: 145366
- Aircraft time: 11,123 hours, 9,427 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Electronic Unit
- Part number: 355022002MOD
- Part serial: 4166
- Condition: Inoperative
- Location: Mlg Door
- Part time: 9,489 hours, 8,080 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2057, THE CREW REPORTED THAT THE NLG DOORS CAME DOWN UNCOMMANDED IN FLIGHT.  THE AIRCRAFT LANDED IN IAH WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT, AND OPERATIONALLY CHECKED WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS SUBSEQUENTLY APPROVED FOR RETURN TO SERVICE.
